BibTeX record journals/dcc/ByrneGKS10

download as .bib file

@article{DBLP:journals/dcc/ByrneGKS10,
  author    = {Eimear Byrne and
               Marcus Greferath and
               Axel Kohnert and
               Vitaly Skachek},
  title     = {New bounds for codes over finite Frobenius rings},
  journal   = {Des. Codes Cryptography},
  volume    = {57},
  number    = {2},
  pages     = {169--179},
  year      = {2010},
  url       = {https://doi.org/10.1007/s10623-009-9359-y},
  doi       = {10.1007/s10623-009-9359-y},
  timestamp = {Sat, 20 May 2017 00:23:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dcc/ByrneGKS10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier